Performance/mathematics: a dramatisation of mathematical methods

Salazar Sutil, N (2014) Performance/mathematics: a dramatisation of mathematical methods. International Journal of Performance Arts and Digital Media, 10 (2). pp. 143-158. ISSN 1479-4713

Abstract

Metadata

Authors/Creators:
  • Salazar Sutil, N
Copyright, Publisher and Additional Information: © 2014 Taylor & Francis. This is an Accepted Manuscript of an article published by Taylor & Francis in International Journal of Performance Arts and Digital Media on 30 September 2014, available online: http://www.tandfonline.com/10.1080/14794713.2014.946283. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: performance mathematics, axiomatics, function, theatricality, real, binary digit, digital
Dates:
  • Published: 30 September 2014
  • Published (online): 30 September 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > Performance and Cultural Industries (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 19 Jul 2016 13:35
Last Modified: 17 Jan 2018 07:57
Published Version: http://dx.doi.org/10.1080/14794713.2014.946283
Status: Published
Publisher: Taylor & Francis (Routledge)
Identification Number: https://doi.org/10.1080/14794713.2014.946283

Share / Export

Statistics